Mathematics: Page 114: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 22 | Views: 747

Mathematics, India, Volume 13 Issue 11, November 2024

Pages: 1217 - 1220

Few Identities of Rogers-Ramanujan Type and Some q-Product Identities Arising from Theta Function Identities

Shaikh Fokor Uddin Ali Ahmed

Downloads: 22 | Views: 620

Mathematics, India, Volume 14 Issue 4, April 2025

Pages: 1782 - 1785

A Comparative Study of Classical and Machine Learning Approaches in Time Series Prediction

Harpinder Kaur

Downloads: 22 | Views: 700

Mathematics and Informatics, India, Volume 14 Issue 6, June 2025

Pages: 150 - 154

On Topological Polynomials of Silicate Network

N. K. Raut

Downloads: 22 | Views: 565

Mathematics, India, Volume 14 Issue 8, August 2025

Pages: 120 - 123

Applying Euclidean Geometry to Optimize Mountain Trail Design and Sustainability

Josh Aditya

Downloads: 22 | Views: 739

Mathematics, India, Volume 14 Issue 9, September 2025

Pages: 802 - 805

The Connection Between Fermat Numbers and Brocard-Ramanujan Type Diophantine Equations

V. Pandichelvi | B. Umamaheswari

Downloads: 22 | Views: 439

Mathematics, Jamaica, Volume 14 Issue 10, October 2025

Pages: 683 - 693

Integrating Reading Strategies into Grade 7 Mathematics: An Investigation of Performance Outcomes

Toney-Ann Richards

Downloads: 22 | Views: 543

Mathematics and Statistics, India, Volume 14 Issue 10, October 2025

Pages: 1376 - 1379

Comparative Performance of Support Vector Machine and Random Forest Algorithms for Mango Yield Prediction in Dharwad and Kolar Districts of Karnataka

Keerthi P | Vasantha Kumari J | Lalitha V. M.

Downloads: 22 | Views: 337

Mathematics, India, Volume 14 Issue 11, November 2025

Pages: 1272 - 1275

Optimal Replacement Problem using Alpha Series Process

Raja Sekhara Reddy K

Downloads: 22 | Views: 745

Mathematics, India, Volume 14 Issue 12, December 2025

Pages: 790 - 794

Analytical Approach Toward the Distribution of Near Square Primes in Relation to Landau's Fourth Problem

Abhijit Manohar

Downloads: 22 | Views: 559

Mathematics, India, Volume 15 Issue 2, February 2026

Pages: 21 - 24

Graph-Theoretic Approaches Towards Computational, Communication, Biomedical, and Environmental Systems: A Comprehensive Review

S. Geetha | S. Manimekalai

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.